MathSciNet Relay Station
MathSciNet bibliographic data
MR2493183 (2010b:46077) 46E35
Shvartsman, P. Sobolev $W\sp 1\sb p$-spaces on closed subsets of ${\bf R}\sp n$. Adv. Math. 220 (2009), no. 6, 1842–1922.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement